MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BED ONLY, 3-MOTOR, FULL ELEC., 34.5"

Medline Industries, LP MEDLINE; DBD-BED ONLY, 3-MOTOR, FULL ELEC., 34.5"
Catalog Number FCE1100B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "left side where the head is broken, where side rail fits in about 3-4 in section is still in the bed.".
 
Additional Manufacturer Narrative
It was reported that "standing at foot of bed - left side where the head is broken, where side rail fits in about 3-4 in section is still in bed." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BED ONLY, 3-MOTOR, FULL ELEC., 34.5"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
camilla allen
three lakes drive
northfield, IL 60093--275
MDR Report Key50214236
Report Number1417592-2026-15658
Device Sequence Number6098565
Product Code FNL
UDI-Device Identifier10080196313709
UDI-Public10080196313709
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1100B
Device Lot Number79720010001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown